Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Theor. Comput. Sci.
    Year: 2017
    Volume: 687
    DBLP: db/journals/tcs/tcs687.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 8 of 8  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    Daxin Zhu, Lei Wang 0010, Tinran Wang, Xiaodong Wang.
    A space efficient algorithm for the longest common subsequence in k-length substrings.
    Theor. Comput. Sci. 2017, Volume 687 (0) 2017
    Journal article
    Shangwei Lin, Chanchan Zhou, Chunfang Li.
    Arc fault tolerance of Kautz digraphs.
    Theor. Comput. Sci. 2017, Volume 687 (0) 2017
    Journal article
    Jianming Dong, Jueliang Hu, Mikhail Y. Kovalyov, Guohui Lin, Taibo Luo, Weitian Tong, Xueshi Wang, Yin-Feng Xu.
    Corrigendum to "An FPTAS for the parallel two-stage flowshop problem" [Theoret. Comput. Sci. 657 (2017) 64-72].
    Theor. Comput. Sci. 2017, Volume 687 (0) 2017
    Journal article
    Vikraman Arvind.
    Finding fixed point free elements and small bases in permutation groups.
    Theor. Comput. Sci. 2017, Volume 687 (0) 2017
    Journal article
    Xiaomin Hu, Yingzhi Tian, Xiaodong Liang, Jixiang Meng.
    Matching preclusion for n-dimensional torus networks.
    Theor. Comput. Sci. 2017, Volume 687 (0) 2017
    Journal article
    Jetro Vesti.
    Rich square-free words.
    Theor. Comput. Sci. 2017, Volume 687 (0) 2017
    Journal article
    Aleksandra Gorzkowska, Monika Pilsniak.
    Precise bounds for the distinguishing index of the Cartesian product.
    Theor. Comput. Sci. 2017, Volume 687 (0) 2017
    Journal article
    Andrei A. Bulatov, Leslie Ann Goldberg, Mark Jerrum, David Richerby, Stanislav Zivny.
    Functional clones and expressibility of partition functions.
    Theor. Comput. Sci. 2017, Volume 687 (0) 2017
    Show item 1 to 8 of 8  

    Your query returned 8 matches in the database.